# SDR RAIA00107005

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 12,065 hours, 12,776 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: AIR869461
- Condition: Failed
- Location: L/H Mlg
- Part time: 14,185 hours, 12,142 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7412-STL-LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. MAINTENANCE INSPECTED AND REPLACED LEFT MAIN LANDING GEAR RETRACT ACTUATOR.
